# SDR DALA2021111206968

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 65,967 hours, 30,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DOOR 1L HANDLE STICKS FROM OUTSIDE, HARD TO OPEN. CORRECTIVE ACTION: INSTALLED NEW BUSHINGS, GUIDE ROLLERS AND GUIDE ARMS PER A320 AMM 52-11. OPS CK GOOD. OK FOR SERVICE. (7904172)
